SciELO - Scientific Electronic Library Online

 
vol.35 número3Unicyclic graphs with equal domination and complementary tree domination numbersAsymptotic stability in delay nonlinear fractional differential equations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYANTHI, P  y  SUDHA, A. Total edge irregularity strength of disjoint union of double wheel graphs. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.251-262. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300003.

An edge irregular total k-labeling f : V ∪ E → {1, 2, 3,...,k} of a graph G = (V, E) is a labeling of vertices and edges of G in such a way thatfor any two different edges uv and u'v' their weights f (u) + f (uv) + f (v) and f (u') + f (u'v') + f (v') are distinct. The total edge irregularity strength tes(G) is defined as the minimum k for which the graph G has an edge irregular total k-labeling. In this paper, we determine the total edge irregularity strength of disjoint union of p isomorphic double wheel graphs and disjoint union of p consecutive non-isomorphic double wheel graphs.

Palabras clave : Irregularity strength; total edge irregularity strength; edge irregular total labeling, disjoint union of double wheel graphs..

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons